MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART T 65; ICD LEAD
Model Number 369820
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.112 months, oversensing on the ventricular channel was reported.The lead was capped and a new icd-system was implanted.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The analysis of the provided trend data, acquired between (b)(6) 2021 and (b)(6) 2021 recorded the pacing impedance initially with 550 ohms, before it increased to 800 ohms from (b)(6) 2021 until the end of recording.The stimulation threshold was initially recorded slightly fluctuating between 0.5 v and 1.1 v, with increased fluctuations from (b)(6) 2021 between 0.7 v and 2.0 v.Further analysis of the provided iegm episodes revealed artifacts on the rv channel, which led to the reported oversensing.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART T 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12935164
Report Number1028232-2021-06559
Device Sequence Number14844937
Product Code NVY
UDI-Device Identifier04035479112998
UDI-Public04035479112998
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model Number369820
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown